Nonlinear dynamics of the soliton
Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1342-1346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_6_a15,
author = {E. M. Dianov and Z. S. Nikonova and A. M. Prokhorov and V. N. Serkin},
title = {Nonlinear dynamics of the soliton},
journal = {Doklady Akademii Nauk},
pages = {1342--1346},
year = {1985},
volume = {283},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a15/}
}
E. M. Dianov; Z. S. Nikonova; A. M. Prokhorov; V. N. Serkin. Nonlinear dynamics of the soliton. Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1342-1346. http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a15/